# SDR DALA2025022501469

- Difficulty date: February 22, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 63,743 hours, 45,686 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOOR JAMB AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00062: CORROSION LEVEL 2. DOOR JAMB AT AFT CARGO COMPARTMENT WAS REPLACED AND INSTALLED PER B717-200 SRM 53-20-15 -2R-7. (LP #0822834)
